# SDR YV3R2023071000575

- Difficulty date: May 30, 2023
- Submitted: July 10, 2023
- Operation: General aviation
- Aircraft: D-HBB
- Make and model: Robsin R44
- Aircraft serial: 2660
- Aircraft time: 175 hours
- Engine: Lyc O540F1B5
- System (JASC): 6300 · Main Rotor Drive System
- Part: Clutch
- Part number: C0184
- Part serial: 2492
- Condition: Faulty
- Location: Unknown
- Part time: 175 hours
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED HEAVY YAW MOVEMENTS WITH LOUD NOISES, C018-4 CLUTCH ASSEMBLY HAS ALUMINUM AND STEEL PARTICLES IN OIL.
